# SDR AALA20050570

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - ALL FOUR EMERGENCY LIGHT OVERWING EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK M1209 FOR ALL FOUR EMERGENCY LIGHT OVERWING EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
